Volgen
Rami Atar
Rami Atar
Geverifieerd e-mailadres voor ee.technion.ac.il
Titel
Geciteerd door
Geciteerd door
Jaar
Scheduling a multi class queue with many exponential servers: Asymptotic optimality in heavy traffic
R Atar, A Mandelbaum, MI Reiman
1842004
The cμ/θ rule for many-server queues with abandonment
R Atar, C Giat, N Shimkin
Operations Research 58 (5), 1427-1439, 2010
1622010
Exponential stability for nonlinear filtering
R Atar, O Zeitouni
Annales de l'Institut Henri Poincare (B) Probability and Statistics 33 (6 …, 1997
1601997
Scheduling control for queueing systems with many servers: Asymptotic optimality in heavy traffic
R Atar
1182005
Lyapunov exponents for finite state nonlinear filtering
R Atar, O Zeitouni
SIAM Journal on Control and Optimization 35 (1), 36-55, 1997
1051997
On Neumann eigenfunctions in lip domains
R Atar, K Burdzy
Journal of the American Mathematical Society 17 (2), 243-265, 2004
902004
Mutual information, relative entropy, and estimation in the Poisson channel
R Atar, T Weissman
IEEE Transactions on Information theory 58 (3), 1302-1318, 2012
722012
On positive recurrence of constrained diffusion processes
R Atar, A Budhiraja, P Dupuis
Annals of probability, 979-1000, 2001
722001
Robust bounds on risk-sensitive functionals via Rényi divergence
R Atar, K Chowdhary, P Dupuis
SIAM/ASA Journal on Uncertainty Quantification 3 (1), 18-33, 2015
662015
On the asymptotic optimality of the /θ rule under ergodic cost
R Atar, C Giat, N Shimkin
Queueing Systems 67, 127-144, 2011
642011
A diffusion regime with nondegenerate slowdown
R Atar
Operations Research 60 (2), 490-500, 2012
602012
Large deviations and queueing networks: methods for rate function identification
R Atar, P Dupuis
Stochastic processes and their applications 84 (2), 255-296, 1999
591999
A diffusion model of scheduling control in queueing systems with many servers
R Atar
562005
Exponential stability for nonlinear filtering of diffusion processes in a noncompact domain
R Atar
The Annals of Probability 26 (4), 1552-1574, 1998
541998
Central limit theorem for a many-server queue with random service rates
R Atar
The Annals of Applied Probability, 1548-1568, 2008
472008
A blind policy for equalizing cumulative idleness
R Atar, YY Shaki, A Shwartz
Queueing Systems 67 (4), 275-293, 2011
432011
Optimal scheduling in the hybrid-cloud
M Shifrin, R Atar, I Cidon
2013 IFIP/IEEE International Symposium on Integrated Network Management (IM …, 2013
402013
Control of fork-join networks in heavy traffic
R Atar, A Mandelbaum, A Zviran
2012 50th Annual Allerton Conference on Communication, Control, and …, 2012
372012
Fluid limits for many-server systems with reneging under a priority policy
R Atar, H Kaspi, N Shimkin
Mathematics of Operations Research 39 (3), 672-696, 2014
362014
On nodal lines of Neumann eigenfunctions.
R Atar, K Burdzy
Electronic Communications in Probability [electronic only] 7, 129-139, 2002
352002
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20